# SDR CA040212004

- Difficulty date: February 3, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 4,351 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 350A020005
- Part serial: M2448
- Condition: Making Metal
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) T/R GEARBOX MAKING METAL. CHIPS DETECTED ON DETECTORS.  REPLACED T/R GEARBOX.
